Deligne-Lusztig restriction of a Gelfand-Graev module  [ Restriction de Deligne-Lusztig d'un module de Gelfand-Graev ]
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 42 (2009) no. 4, p. 653-674
À l'aide de la décomposition de Deodhar d'une double cellule de Schubert, nous étudions les représentations régulières des groupes finis de type de Lie apparaissant dans la cohomologie des variétés de Deligne-Lusztig associées à des tores. Nous en déduisons que la restriction de Deligne-Lusztig d'un module de Gelfand-Graev est un module de Gelfand-Graev décalé.
Using Deodhar's decomposition of a double Schubert cell, we study the regular representations of finite groups of Lie type arising in the cohomology of Deligne-Lusztig varieties associated to tori. We deduce that the Deligne-Lusztig restriction of a Gelfand-Graev module is a shifted Gelfand-Graev module.
DOI : https://doi.org/10.24033/asens.2105
Classification:  20G05,  18E30,  20G40
Mots clés: Gelfand-Graev, Deligne-Lusztig, décomposition de Deodhar, décomposition de Bialynicki-Birula
@article{ASENS_2009_4_42_4_653_0,
     author = {Dudas, Olivier},
     title = {Deligne-Lusztig restriction of a Gelfand-Graev module},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 42},
     number = {4},
     year = {2009},
     pages = {653-674},
     doi = {10.24033/asens.2105},
     zbl = {1185.14039},
     mrnumber = {2568878},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2009_4_42_4_653_0}
}
Dudas, Olivier. Deligne-Lusztig restriction of a Gelfand-Graev module. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 42 (2009) no. 4, pp. 653-674. doi : 10.24033/asens.2105. https://www.numdam.org/item/ASENS_2009_4_42_4_653_0/

[1] A. Białynicki-Birula, Some theorems on actions of algebraic groups, Ann. of Math. 98 (1973), 480-497. | MR 366940 | Zbl 0275.14007

[2] A. Białynicki-Birula, Some properties of the decompositions of algebraic varieties determined by actions of a torus, Bull. Acad. Polon. Sci. 24 (1976), 667-674. | MR 453766 | Zbl 0355.14015

[3] C. Bonnafé & R. Kessar, On the endomorphism algebras of modular Gelfand-Graev representations, J. Algebra 320 (2008), 2847-2870. | MR 2441999 | Zbl 1197.20037

[4] C. Bonnafé & R. Rouquier, Catégories dérivées et variétés de Deligne-Lusztig, Publ. Math. IHÉS 97 (2003), 1-59. | Numdam | MR 2010739 | Zbl 1054.20024

[5] C. Bonnafé & R. Rouquier, Coxeter orbits and modular representations, Nagoya Math. J. 183 (2006), 1-34. | MR 2253885 | Zbl 1109.20038

[6] R. W. Carter, Finite groups of Lie type. Conjugacy classes and complex characters, Pure and Applied Mathematics, John Wiley & Sons Inc., 1985. | MR 794307 | Zbl 0567.20023

[7] P. Deligne & G. Lusztig, Representations of reductive groups over finite fields, Ann. of Math. 103 (1976), 103-161. | MR 393266 | Zbl 0336.20029

[8] M. Demazure, Désingularisation des variétés de Schubert généralisées, Ann. Sci. École Norm. Sup. 7 (1974), 53-88. | Numdam | MR 354697 | Zbl 0312.14009

[9] V. V. Deodhar, On some geometric aspects of Bruhat orderings. I. A finer decomposition of Bruhat cells, Invent. Math. 79 (1985), 499-511. | MR 782232 | Zbl 0563.14023

[10] F. Digne, J. Michel & R. Rouquier, Cohomologie des variétés de Deligne-Lusztig, Adv. Math. 209 (2007), 749-822. | MR 2296313 | Zbl 1118.20006

[11] O. Dudas, Note on the Deodhar decomposition of a double Schubert cell, preprint arXiv:0807.2198, 2008.

[12] A. Grothendieck et al., Revêtements étales et groupe fondamental, in Séminaire de Géométrie Algébrique du Bois Marie 1960-1961 (SGA 1), Lecture Notes in Math. 224, Springer, 1971. | Zbl 0234.14002

[13] A. Grothendieck et al., Théorie des topos et cohomologie étale des schémas. Tome 2, in Séminaire de Géométrie Algébrique du Bois-Marie 1963-1964 (SGA 4), Lecture Notes in Math. 270, Springer, 1972. | Zbl 0237.00012

[14] M. Härterich, The T-equivariant cohomology of Bott-Samelson varieties, preprint arXiv:math.AG/0412337, 2004.

[15] R. B. Howlett, On the degrees of Steinberg characters of Chevalley groups, Math. Z. 135 (1973/74), 125-135. | MR 360781 | Zbl 0261.20033

[16] G. Laumon, Majorations de sommes trigonométriques (d'après P. Deligne et N. Katz), Astérisque 83 (1981), 221-258. | MR 629129 | Zbl 0494.14010

[17] G. Lusztig, Coxeter orbits and eigenspaces of Frobenius, Invent. Math. 38 (1976/77), 101-159. | MR 453885 | Zbl 0366.20031

[18] S. Morel, Note sur les polynômes de Kazhdan-Lusztig, preprint arXiv:math.AG/0603519, 2006. | Zbl 1233.20005

[19] R. W. Richardson, Intersections of double cosets in algebraic groups, Indag. Math. (N.S.) 3 (1992), 69-77. | MR 1157520 | Zbl 0833.22001

[20] R. Steinberg, Lectures on Chevalley groups, Yale University, New Haven, Conn., 1968. | MR 466335 | Zbl 1196.22001